| Model Number |
3183 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
02/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: event date is estimated.The allegation is against 1 of 2 leads; however, it is unknown which lead, therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: scs octrode percutaneous lead, model: 3183, udi: 05414734406123, serial:(b)(6), batch: 4995206.
Event or Problem Description
Related manufacturer report number: (b)(4).It was reported that the patient underwent a drg trial on 16feb2024 due to ineffective stimulation they were experiencing with both scs systems.The investigation did not determine which 3183 lead attributed to the issue.Further intervention may be pending.
Additional Manufacturer Narrative
Correction: first notification date corrected from 16feb2024 to 26feb2024.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.